Ask Health Experts and Get Answers to Your Health Question ASAP
Hello,Thank you for your question.I am Dr Saha, I shall try my best to help you.
Is there any discharge?
Which fungal cream did you use?
Did you consult doctor?
Is there pain or any other symptom?
Hello again,I was waiting for your reply.I am sending the answer.If you have any query after reading it, please ask.I am sorry for your health condition.There can be a few possibilities.An infection like a fungus can be can be there.It can require a prolonged course of treatment.Oral medicines can be needed in addition to drops.There can be an allergy.Dermatitis, eczema can affect it.I would suggest to take an examination by doctor.Treatment would vary according to cause.You can try Zyrtec or Claritin for relief of itching.I hope this information helps.If there’s anything else I can do, please let me know.If you are satisfied, please rate my answer as good or excellent.Regards.